# SDR CA150824010

- Difficulty date: August 22, 2015
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Airtrc AT802A
- Aircraft time: 843 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 5801
- Condition: Faulty
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) RT NOSE GEAR DID NOT INDICATE DOWN, ACFT DID FLY BY TO CONFIRM GEAR DOWN, CONFIG AND LANDED.  FAULTY GROUND WIRE AT DOWN PROXIMITY SENSOR DETERMINED TO BE AT FAULT. NO MISSED TARGETS OR LOST TIME.
